# SDR 95ZZZX1836

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Piston
- Part number: 310687301
- Condition: Damaged
- Location: Bleed Valve
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PISTON RECEIVED FROM PARTS ROOM AND FOUND DAMAGED.  UNABLE TO INSTALL PISTON RINGS BECAUSE OF THE BENT RING GROOVE.
